MAUDE Adverse Event Report: SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM

SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Model Number 4.0 X 12MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
Balloon popped after 1st inflation to 4atm and treatment.Manufacturer response for shockwave intravascular lithotripsy system, shockwave ivl system with the shockwave c2 coronary ivl catheter (per site reporter) reported to sales rep, he will pick up and sent in, (b)(6) po issued for replacement product.

Brand Name
SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER
Common Device Name
SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Manufacturer (Section D)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA 95054
MDR Report Key15257811
Report Number15257811
Device Sequence Number14905712
Product Code QMG
UDI-Device Identifier00195451000119
UDI-Public(01)00195451000119(17)240331(10)A220314B
Combination Product (Y/N)N
Initial Reporter StateWA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2022
Report Date (Section F) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.0 X 12MM
Device Catalogue NumberC2IVL4012
Device Lot NumberA220314B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/19/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA08/11/2022